# SDR GTIA020224

- Difficulty date: March 12, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Part number: 59369715503
- Condition: Failed
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND INBOARD SPOILERS ON BOTH WINGS DO NOT DEPLOY ON GROUND.  REMOVED AND REPLACED RIGHT GROUND SPOILER CONTROL VALVE PER MD80 MM 27-62-04, SYSTEM OP CHECK AND LEAK CHECKED GOOD.  (M)
